Nurofen Rapid Relief 20S

€12.00

Bestseller
Code 2003

Rapid relief for pain. Contains ibuprofen.

I am aware that medicines should be used as outlined on the packaging and I confirm that I am purchasing for that use. I give permission for the pharmacist to contact me if he/she needs to counsel me on the product. I confirm that I am over 18.
Add to Basket
Product Information

Nurofen Rapid Release soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

  • Targets pain fast
  • Provides relief from rheumatic, muscular, and back pain
  • Keep all medicines out of the reach and sight of children


How To Use this Product

Take with water.
Adults and children from 12 years: Swallow 2 capsules with water, then if necessary 1-2 capsules every 4 hours (maximum 6 capsules in 24 hours).
Do not give Nurofen Rapid Relief 200mg Liquid Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty